A member asked:

My doctor say my hemaglobin count is low, what does that mean?

A doctor has provided 1 answer
Dr. John Munshower answered

Specializes in Family Medicine

Discuss with your dr as that means you may be anemic. Depending on what is the cause of your anemia, there may be iron pills for you or b-12, etc. Best wishes.

Answered Aug 15, 2013

4.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...